# SDR QXEA9500070

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 10042N
- Condition: Discharged
- Location: Cockpit
- Part time: 9,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND COCKPIT PBE RED INDICATOR SHOWING.  REPLACED PBE AND RELEASED AIRCRAFT FOR SERVICE.
